Uniformization of the leaves of a rational vector field
Annales de l'Institut Fourier, Volume 45 (1995) no. 4, pp. 1123-1133.

We study the analytic structure of the leaves of a holomorphic foliation by curves on a compact complex manifold. We show that if every leaf is a hyperbolic surface then they can be simultaneously uniformized in a continuous manner. In case the manifold is complex projective space a sufficient condition is that there are no algebraic leaf.

Nous étudions la structure analytique des feuilles d’un feuilletage holomorphe par des courbes dans une variété complexe. Nous montrons que si chaque feuille est une surface hyperbolique, alors l’application d’uniformisation est continue. Dans le cas de l’espace projectif complexe il suffit qu’il n’y ait pas de feuille algébrique.

@article{AIF_1995__45_4_1123_0,
     author = {Candel, Alberto and G\'omez-Mont, X.},
     title = {Uniformization of the leaves of a rational vector field},
     journal = {Annales de l'Institut Fourier},
     pages = {1123--1133},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {4},
     year = {1995},
     doi = {10.5802/aif.1488},
     zbl = {0832.32017},
     mrnumber = {96k:32068},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1488/}
}
TY  - JOUR
TI  - Uniformization of the leaves of a rational vector field
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 1123
EP  - 1133
VL  - 45
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1488/
UR  - https://zbmath.org/?q=an%3A0832.32017
UR  - https://www.ams.org/mathscinet-getitem?mr=96k:32068
UR  - https://doi.org/10.5802/aif.1488
DO  - 10.5802/aif.1488
LA  - en
ID  - AIF_1995__45_4_1123_0
ER  - 
%0 Journal Article
%T Uniformization of the leaves of a rational vector field
%J Annales de l'Institut Fourier
%D 1995
%P 1123-1133
%V 45
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1488
%R 10.5802/aif.1488
%G en
%F AIF_1995__45_4_1123_0
Candel, Alberto; Gómez-Mont, X. Uniformization of the leaves of a rational vector field. Annales de l'Institut Fourier, Volume 45 (1995) no. 4, pp. 1123-1133. doi : 10.5802/aif.1488. https://aif.centre-mersenne.org/articles/10.5802/aif.1488/

[1]L. Ahlfors, Complex Analysis, MacGraw Hill, New York, 1966. | Zbl: 0154.31904

[2]L. Ahlfors, Conformal Invariants, MacGraw Hill, New York, 1973.

[3]R. Brody, Compact manifolds and hyperbolicity, Trans. Amer. Math. Soc., 235 (1978), 213-219. | MR: 57 #10010 | Zbl: 0416.32013

[4]C. Camacho, A. Lins, P. Sad, Minimal sets of foliations on complex projective spaces, Publ. Math. IHES, 68 (1989), 187-203. | Numdam | Zbl: 0682.57012

[5]A. Candel, Uniformization of surface laminations, Ann. Scient. Ec. Norm. Sup., 26 (1993), 489-516. | Numdam | MR: 94f:57025 | Zbl: 0785.57009

[6]D. Cerveau, Equations différentielles algébriques : Remarques et problèmes, J. Fac. Sci. Univ. Tokyo, 36 (1989), 665-680. | MR: 91b:32035 | Zbl: 0698.58047

[7]E. Ghys, Gauss-Bonnet Theorem for 2-dimensional foliations, J. of Funct. Anal., 77 (1988), 51-59. | MR: 89d:57040 | Zbl: 0656.57017

[8]A.A. Glutsuk, The hyperbolicity of phase curves of a generic polynomial vector field in Cn, Functional Analysis and its applications, 28 (1994), 77-84. | Zbl: 0848.32032

[9]A. Lins, Simultaneous uniformization for the leaves of projective foliations by curves, to appear in Bol. Soc. Brasileira. | Zbl: 0821.32027

[10]C. Moore & C. Schochet, Global analysis of foliated spaces, Springer-Verlag, New York, 1988. | Zbl: 0648.58034

[11]A. Verjovsky, A uniformization theorem for holomorphic foliations., Contemp. Math., 58(III) (1987), 233-253. | MR: 88h:57027 | Zbl: 0619.32017

Cited by Sources: